Orthodeoxia in amiodarone-induced acute reversible pulmonary damage (Journal article)

Papiris, S. A./ Maniati, M. A./ Manoussakis, M. N./ Constantopoulos, S. H.


A case of acute reversible pulmonary damage from amiodarone is described. Pulmonary infiltrates had a basal predominance. The histopathologic picture was that of acute alveolitis. Orthodeoxia was evident on blood gas analysis; the PaO2 was 73 mm Hg on recumbency, and the PaO2 was 57 mm Hg in the upright position. Partial arterial resaturation was evident on exercise (PaO2, 64 mm Hg).
Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Amiodarone/*adverse effects/therapeutic use,Arrhythmias, Cardiac/drug therapy,Blood Gas Analysis,Humans,Lung Diseases/blood/*chemically induced,Male,Middle Aged,Oxygen/*blood,Posture/*physiology
URI: http://olympias.lib.uoi.gr/jspui/handle/123456789/19573
ISSN: 0012-3692
Link: http://www.ncbi.nlm.nih.gov/pubmed/8131584
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Constantopoulos-1994-orthodeoxia in amiodarone.pdf712.98 kBAdobe PDFView/Open    Request a copy



 Please use this identifier to cite or link to this item:
http://olympias.lib.uoi.gr/jspui/handle/123456789/19573
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.